# SDR AU960574

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Part number: 109
- Condition: Damaged
- Location: Wing Tip Sys
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) LH WINGLET STRUCK RUDDER OF A STATIONARY PC-12 (VH-FMP) DURING TAXI - WINGLET DAMAGED - DAMAGE ALSO TO UPPER RUDDER HINGE AND RUDDER TRIM TAB ACTUATOR SUPPORT OF THE STATIONARY AIRCRAFT
